# SDR USAAD01145

- Difficulty date: August 2, 2001
- Submitted: August 22, 2001
- Operation: Air carrier
- Aircraft: N826US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48026
- System (JASC): 3200 · Landing Gear System
- Part: Sensor
- Part number: 833703
- Condition: Inoperative
- Location: Nlg Bay
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RSW-CLT - FLT 714 - THE RED NOSE GEAR LIGHT ILLUMINATED AFTER LANDING GEAR RETRACTION.  THE CHECK LIST PROCEDURES WERE ACCOMPLISHED, HOWEVER, THE NOSE GEAR LIGHT REMAINED ON FOR THE REST OF THE FLIGHT.  THE LANDING GEAR INDICATED NORMAL WHEN THE LANDING GEAR WAS EXTENDED FOR LANDING.  MAINTENANCE REMOVED AND REPLACED D1-31 POSITION SWITCH.  OPERATIONALLY CHECKED OK.  (M)
